MAUDE Adverse Event Report: DEPUY IRELAND 9616671 CORAIL2 NON COL HO SIZE 11; HIP FEMORAL STEM

DEPUY IRELAND 9616671 CORAIL2 NON COL HO SIZE 11; HIP FEMORAL STEM
Model Number L20311
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Broken stem.It was indicated that the stem broke when the patient wanted to go sit down.Initial surgery: (b)(6) 2017.Revision (b)(6) 2021; an arcos modular revision stem of zimmer biomet had been placed.
 
Event or Problem Description
Additional information received states that the affected side of the patient was the right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device and provided images confirmed the reported event.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.

Brand Name
CORAIL2 NON COL HO SIZE 11
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12689299
Report Number1818910-2021-23430
Device Sequence Number4127295
Product Code LZO
UDI-Device Identifier10603295258025
UDI-Public10603295258025
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL20311
Device Catalogue NumberL20311
Device Lot Number5285186
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer10/21/2021
12/07/2021
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date11/02/2021
12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale